# SDR COMA0160479

- Difficulty date: July 15, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,726 hours, 17,861 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 601350061
- Part serial: NSN
- Condition: Cracked
- Part time: 18,726 hours, 17,861 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE SUPPORT BEAM CRACKED FWD L/H SIDE.R/H ENGINE SUPPORT BEAM REPAIRED I/A/W REO 601R-53-61-366 REV B.
